# SDR SWIA202162996

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL SECTION AT APPROX. FS 409.00 + 16 TO FS 409.00 + 112  HAS CORROSION SEVERAL PLACES.    (C-CHECK RO 12-4-2021)    BLENDED OUT CORROSION ON R/H SIDE SEAT RAIL SECTION AT APPROX. FS 409.00 + 16 TO FS 409.00 + 112   IAW CRJ-200 SRM 51-21-06. / ORIGINAL THICKNESS AT BLENDED LOCATION "U" IS 0.370" WITH REMAINING THICKNESS 0.345" AND MATERIAL LOSS 0.025", MAX. PERMISSIBLE IS 0.020", THEREFORE FOUND TO BE OUT OF LIMITS. REF: CRJ-200 SRM 53-21-49 AND MHIRJ STANDAR CM0560002 REV -A / REMOVED AND REPLACED RH SIDE SEAT RAIL FROM FS.409.00+16 TO FS.409.00+112 REF CRJ200 AMM 53-01-11-400-802.
